advertisement
Question
Posted by: Johnbop | 2004/01/20

Treatment side effects

Hi Doc

I am on the following treatment:
Stocrin
3TC
Zerit

After a month all the nasty side effects were down to levels I can handle or gone but now out of the blue I got diarrhoea for the past 3 days.

Could this be a side effect of the drugs?

When should I consult with my doctor (a HIv expert) ?

Thank you

JB

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHIV Peer Forum

It could be the drugs but it seems a bit strange that it only starts so long after introduction of the treatment. I would treat it like a normal Gastro...correct dieet etc. If it persists, consult your doctor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement